# SDR SIMA202001232001

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 39,979 hours, 34,396 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Nr 1 Bleed Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLD 1 LEAK IN FLIGHT-C/A-TROUBLESHOT PER FIM TASK 36-20-00-810-801-A & PERFORMED OPC OF THE AIR BLEED SYSTEM PER AMM 36-00-00-700-803. ALL CHECKS GOOD. CND FAULT AT THIS TIME. A/C HISTORY SHOWS NO CURRENT/RECENT FAULT. A/C OK FOR CONTINUED SERVICE.
